Health knowledge made personal
Join this community!
› Share page:

How do I handle going through the withdrawals with the chronic pain I get on a daily basis?


Posted by GiniK

Today, I was discharged from my pain mangament doctor due to a FALSE drug screening.  My family doctor is siding with the pain doctor.  They have prescribed me MS Contin for over 2 years.  Now, they are refusing to help me at all.  I am afraid I will go through severe withdrawals from the mophine.  Really not sure what I am to do about it?

Two surgeries in neck, first was in '99 C5 & C6, second was in '06 at C4.  All are fusied together with plate, screws, pins with replacement joints.  I get severe headaches, numbness and tingling in all limbs.  I find it very hard to handle day to day living.  I have severe depression and anxiety which is not undeer control.  I am afraid I will not be able to handle a withdrawals from what I have read about it.  Please if there is any thing that can be done to help???

 
Answers (1)
Sort by: Newest first | Oldest first

Hi.  I was addicted to percocet and vicaden for two years.  I went on a withdrawal program using the drug suboxone which was prescribed by a medical doctor.  The only thing I can say is that you try as soon as possible to wean off of it because it also contains a small amount of narcotic and when you stop it you will have some pretty uncomfortable withdrawal symptoms.

Ginnie15

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: